# SDR UHLA2013120300665

- Difficulty date: December 3, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 23,447 hours, 13,800 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Part number: 17070430401
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, NLG WHEEL AXLE AT INTERFACE WITH SLIDING TUBE.  R & R NLG SLIDING TUBE.
